MathSciNet Relay Station
MathSciNet bibliographic data
MR352290 (50 #4777) 20J05 (18H10 57B10)
Bieri, Robert Gruppen mit Poincaré-Dualität. (German) Comment. Math. Helv. 47 (1972), 373–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement